# SDR FDEA202506231026

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 79,931 hours, 19,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC70127
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - LOWER TORQUE BOX UPPER PANEL ON LOWER SURFACE AT ACTUATOR   SUPPORT ANGLES AREA CRACKED (1.125") AT STATION 2122.881 X = -10. CRACK (1.125 ) AT STATION 2122.881 X = -10, AFT FUSELAGE - LOWER TORQUE BOX UPPER PANEL   ON LOWER SURFACE AT ACTUATOR SUPPORT ANGLES AREA REPAIRED PER E. A. #: 1-5310-  T0383752 P1, TITLE: FUSELAGE - MAINFRAME - AFT BODY - LOWER TORQUE BOX UPPER PANEL   AND ANGLES CRACKED AT STA 2122.881, INBD OF X = -10. AJC7496-13 AND AJC7496-15 ANGLES   FABRICATION AND   01 EA OVERSIZED HOLE C/T AJC7235-1 CAP CRACK REPAIR. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
